# SDR CA960723503

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2720 · Rudder Control System
- Part: Trim Actuator
- Condition: Failed
- Location: Rud Auto Flt
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) "AUTO FLIGHT" RUDDER TRIM 1 FAULT. FLIGHT AUGMENTATION COMPUTER 1, RUDDER TRIM ACTUATOR 10CC. RUDDER TRIM ACTUATOR 10CC AND RELAY 7CC1 REPLACED.
